# SDR CALA9900722

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Worn
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ANGLE STIFFENER WORN THREE QUARTERS OF WAY THROUGH FROM STAINLESS LINE ON LT SIDE OF APB AFT FACE.  REPAIRED IAW ECRA 5330-02837.
